Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 143, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2014, 4:00 PM EDT for 5 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 4:00 PM EDT (20:00 UTC)
- Expired
- Jun 30, 2014, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:13 PM EDT | TSTM WND DMG | 10 S Macon, GA | 1 TREE DOWN AT INTERSECTION OF AVONDALE CIR AND HAWKINSVILLE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1064 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
229
WUUS52 KFFC 302000
SVRFFC
GAC021-079-153-225-289-302045-
/O.NEW.KFFC.SV.W.0143.140630T2000Z-140630T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL GEORGIA
EAST CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA
NORTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA
NORTHEASTERN PEACH COUNTY IN CENTRAL GEORGIA
WEST CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA
* UNTIL 445 PM EDT
* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF PAYNE CITY...MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...BYRON...WARNER ROBINS AND CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3259 8377 3274 8393 3289 8383 3290 8380
3286 8355 3279 8346 3258 8351
TIME...MOT...LOC 2001Z 303DEG 10KT 3278 8379
$$1 follow-up statement
243
WWUS52 KFFC 302033
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT MON JUN 30 2014
GAC079-225-302043-
/O.CAN.KFFC.SV.W.0143.000000T0000Z-140630T2045Z/
PEACH GA-CRAWFORD GA-
433 PM EDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD AND
NORTHEASTERN PEACH COUNTIES IS CANCELLED...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3259 8372 3272 8370 3278 8366 3281 8354
3279 8346 3258 8351
TIME...MOT...LOC 2033Z 299DEG 18KT 3267 8355
$$
GAC021-153-289-302045-
/O.CON.KFFC.SV.W.0143.000000T0000Z-140630T2045Z/
TWIGGS GA-BIBB GA-HOUSTON GA-
433 PM EDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN HOUSTON...SOUTHEASTERN BIBB AND WEST CENTRAL TWIGGS
COUNTIES...
AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HUBER..MOVING
SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BULLARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3259 8372 3272 8370 3278 8366 3281 8354
3279 8346 3258 8351
TIME...MOT...LOC 2033Z 299DEG 18KT 3267 8355
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:42 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 30, 3:42 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT MON JUN 30 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... WITH A SHORTWAVE MOVING ACROSS THE SOUTHEAST TODAY...THIS KICKED OFF CONVECTION EARLY THIS MORNING ACROSS NORTH GEORGIA AND THIS AREA OF STORMS CONTINUES TO SINK SOUTHWARD. FOCUS OF ACTIVITY THIS EVENING APPEARS TO BE ACROSS CENTRAL GEORGIA. WITH DCAPE VALUES OF 1000 TO 1200 J/KG...COMBINED WITH PREVIOUS WIND REPORTS...STILL EXPECT STRONG STORMS ACROSS CENTRAL GEORGIA WITH A FEW SEVERE POSSIBLE. A LITTLE BIT OF A HARDER FORECAST INITIALLY FOR NORTH GEORGIA. THIS AREA HAS ALREADY SEEN CONVECTIVE ACTIVITY TODAY AND WITH STORMS ACROSS NE ALABAMA AND PARTS OF TN...CANNOT RULE OUT SOME PLACES IN NORTH GEORGIA SEEING ANOTHER ROUND OF STORMS THIS AFTERNOON/EVENING. STORMS SHOULD QUICKLY DIMINISH AFTER SUNSET. ALTHOUGH THE UPPER RIDGE IS WEAKENING ACROSS THE CWA...SHORT WAVE SHOULD BE EAST OF THE AREA SO NO FEATURE TO KEY ON FOR THUNDERSTORM COVERAGE ENHANCEMENT. THUS FOR TUESDAY...POPS ARE LIMITED TO SLIGHT CHANCE WITH CHANCE MENTIONED ONLY ACROSS THE SE PART OF THE CWA. WITH DRIER CONDITIONS AND LESS CLOUDS TOMORROW...MODELS HAVE GONE HIGHER ON THE MAXIMUM TEMPERATURE FOR TUESDAY. FORECAST IS ON THE COOLER SIDE OF GUIDANCE FOR HIGH TEMPS WITH VALUES NEAR THE MID 90S FOR MOST AREAS. 11 .LONG TERM /WEDNESDAY THROUGH MONDAY/... WILL CONTINUE TO WATCH THE EVOLUTION OF TROPICAL SYSTEM OFF THE FLORIDA COAST WHICH LONG TERM GUIDANCE HAS AN EXCELLENT HANDLE ON DESPITE IT BEING EARLY IN ITS DEVELOPMENT. LATEST 12Z GFS MORE ONSHORE INITIALLY ALONG THE SE ATLANTIC COAST THAN THE GFS BUT BOTH MODELS AS WELL AS OTHER LONG TERM MODELS KEEP ALL EFFECTS WELL EAST OF THE LOCAL AREA. STILL EARLY ON THOUGH AND WILL MONITOR CLOSELY THROUGH THE FOURTH OF JULY WEEKEND. OTHERWISE...GENERALLY DRIER CONDITIONS EXPECTED...ESPECIALLY SHOULD WE GET SUBSIDENCE ON PERIPHERY OF TROPICAL SYSTEM LATER IN THE WEEK. CURRENT GRID SET HAS AN EXCELLENT HANDLE ON THIS WITH SLIGHT CHANCE TO LOW END CHANCE POPS AT BEST. NO SIGNIFICANT CHANGES ARE PLANNED. DEESE && LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... /ISSUED 339 PM EDT MON JUN 30 2014/ LONG RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE WEAKENING ITS GRIP TUESDAY NIGHT AND WEDNESDAY AS A LONG WAVE TROUGH DEEPENS ACROSS THE MS VALLEY REGION. THIS SYSTEM PUSHES A COLD FRONT INTO THE OHIO AND UPPER TN VALLEY REGIONS BY WEDNESDAY NIGHT. AT THIS SAME TIME... THE GFS AND ECMWF ARE SHOWING A LOW PRESSURE SYSTEM ALONG THE EAST CENTRAL FLORIDA COAST TUESDAY NIGHT... AND DRIFTING IT NORTHWARD TO JUST OFF THE GEORGIA COAST ON WEDNESDAY AND WEDNESDAY NIGHT. MODELS SHOW FAIRLY GOOD AGREEMENT WITH THE LONG WAVE TROUGH PUSHING EASTWARD AND PUSHING A COLD FRONT INTO THE LOWER TN VALLEY ON THURSDAY... WHILE IT ALSO SERVES TO LIFT THE LOW PRESSURE SYSTEM NORTHEASTWARD AND ALONG THE SOUTH AND NORTH CAROLINA COASTS ON THURSDAY AND THURSDAY NIGHT. BY FRIDAY... BOTH MODELS SHOW THE FRONT PUSHING INTO SOUTH GA WITH DRY HIGH PRESSURE BUILDING IN OVER THE FORECAST AREA BY FRIDAY AFTERNOON. AT THIS SAME TIME... THE SURFACE LOW OFF THE CAROLINAS LIFTS NORTHEASTWARD AND TRACKS ALONG THE EAST CENTRAL AND NORTHEAST ATLANTIC COASTAL AREAS THROUGH SATURDAY...THEN DRIFTING FURTHER OUT TO SEA SATURDAY NIGHT AND SUNDAY. THIS LOW PRESSURE SYSTEM WILL HAVE TO BE MONITORED CLOSELY FOR POTENTIAL TROPICAL DEVELOPMENT WITHIN THE NEXT 3 TO 5 DAYS. THE APPROACHING COLD FRONT AND POSITION OF THE SURFACE LOW OFF THE GA COASTS ON WEDNESDAY...THEN ALONG THE CAROLINAS ON THURSDAY WILL WARRANT A CHANCE POPS FOR MOST AREAS ON WEDNESDAY AND THURSDAY. THEN AS THE COLD FRONT PUSHES SOUTH ON FRIDAY... EXPECT ADDED HIGH PRESSURE SUBSIDENCE AND DRY AIR TO HOLD POPS DOWN TO ISOLATED NORTH AND MAYBE LOW SCATTERED CENTRAL FOR FRIDAY AND SATURDAY... AND POSSIBLY INTO SUNDAY. AS A RESULT... EXPECTING A NICE QUIET WEATHER PATTERN FOR THE 4TH OF JULY WEEKEND. AS FOR TEMPS... HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR THROUGH THE EXTENDED PERIOD...WITH COOLER HIGHS EXPECTED TO FILTER IN OVER THE AREA FOR FRIDAY AND SATURDAY BEHIND THE FRONT. 39 AVIATION... 18Z UPDATE... MAIN AREA OF THUNDERSTORMS HAS PASSED THROUGH ATL TAF SITES AND SHOULD SEE IMPROVEMENT OF CONDITIONS. WITH DEVELOPMENT TO THE NW OF THE SITES THOUGH...LEAVING IN TEMPO FOR TS FOR THE NEXT FEW HOURS. WINDS SHOULD ALSO SUBSIDE OVER THE NEXT HOUR...UNLESS ATL AREA IS AFFECTED BY ANOTHER THUNDERSTORM. POTENTIAL FOR FOG DEVELOPMENT IN THE MORNING...MAINLY AHN AND MCN. CHANCES ARE TOO LOW TO MENTION TSRA OR SHRA FOR TUESDAY AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON WIND DIRECTION...CIGS AND VSBYS. LOW CONFIDENCE ON TSRA. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 71 95 / 30 20 10 30 ATLANTA 73 93 75 94 / 20 20 10 20 BLAIRSVILLE 64 89 68 87 / 20 20 10 40 CARTERSVILLE 67 93 69 94 / 10 20 10 30 COLUMBUS 73 97 76 96 / 40 20 10 20 GAINESVILLE 70 92 73 92 / 20 20 10 30 MACON 72 96 72 96 / 40 20 10 20 ROME 67 95 70 96 / 10 20 10 30 PEACHTREE CITY 68 94 68 95 / 20 20 10 20 VIDALIA 73 94 75 95 / 40 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....DEESE AVIATION...11
Hazardous weather outlook, Jun 30, 3:00 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT MON JUN 30 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 300 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...NUMEROUS THUNDERSTORMS ACROSS MAINLY CENTRAL GEORGIA THROUGH THIS EVENING... DISCUSSION... AN UPPER DISTURBANCE PUSHING ACROSS THE TENNESSEE VALLEY WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF CENTRAL GEORGIA. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE... MAINLY THROUGH 10 PM. WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN... STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH SUNDAY... WITH BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN... AND POSSIBLY SOME SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 30, 2:58 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT MON JUN 30 2014
GAZ081>083-095-301930-
258 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 330 PM EDT...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUTLAND...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIDDLE GEORGIA
REGIONAL AIRPORT...SKIPPERTON...RUTLAND...ELBERTA...WARNER ROBINS...
ROBINS AIR FORCE BASE...HUBER...FITZPATRICK AND BULLARD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3263 8368 3267 8371 3269 8370 3269 8373
3280 8366 3276 8343 3261 8346 3259 8356
TIME...MOT...LOC 1858Z 296DEG 12KT 3272 8362Local storm report, Jun 30, 3:03 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND DMG JACKSON 33.29N 83.97W
06/30/2014 BUTTS GA 911 CALL CENTER
TREES DOWN IN BUTTS COUNTY INCLUDING ONE ON HWY 36 AND
ONE ON BROWNLEE RD
&&
EVENT NUMBER FFC1400746
BANGHOFFSpecial weather statement, Jun 30, 3:07 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT MON JUN 30 2014
GAZ067>069-079-301930-
307 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES UNTIL 330 PM EDT...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LIFSEY SPRINGS TO GREENVILLE...MOVING
SOUTHEAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES THROUGH 330 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CONCORD...
HILLTOP...LIFSEY SPRINGS...MOLENA...IMLAC...GAY...GREENVILLE...
WOODBURY...ATWATER...RALEIGH...HANNAHS MILL...CREST...MANCHESTER...
ROWLAND AND SUNNYSIDE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3286 8419 3279 8438 3278 8465 3308 8473
3312 8455 3316 8441
TIME...MOT...LOC 1907Z 331DEG 26KT 3302 8434 3300 8450
3301 8466Special weather statement, Jun 30, 3:20 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT MON JUN 30 2014
GAZ081-082-301945-
320 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BIBB AND CRAWFORD COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MUSELLA...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BIBB AND CRAWFORD COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MUSELLA...KNOXVILLE...ROBERTA...HORNS...
SANDY POINT...FRIENDSHIP...LAKE TOBESOFKEE...LIZELLA AND LEE POPE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3271 8414 3285 8410 3285 8392 3283 8379
3268 8379 3260 8392
TIME...MOT...LOC 1920Z 294DEG 12KT 3275 8404Special weather statement, Jun 30, 3:51 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT MON JUN 30 2014
GAZ072-081>083-094-095-302015-
351 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...PEACH...
JONES...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 415 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARKWRIGHT TO FRIENDSHIP...MOVING SOUTHEAST
AT 15 MPH.
TREES MAY DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS RECENT
STORMS. PLEASE SEEK SHELTER IMMEDIATELY!
IN ADDITION TO 45 MPH WINDS...THIS STORM ALSO HAS THE POTENTIAL TO
PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE
ACROSS TWIGGS...PEACH...JONES...BIBB...CRAWFORD AND HOUSTON COUNTIES
THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FRIENDSHIP...LAKE TOBESOFKEE...LIZELLA...LEE POPE...
ARKWRIGHT...JACK BROWN ESTATES...WESLEYAN...POWERVILLE...MIAMI
VALLEY...BYRON...ELBERTA...ROBINS AIR FORCE BASE...WARNER ROBINS...
HUBER AND DRY BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3261 8398 3288 8385 3295 8373 3290 8352
3274 8348 3262 8355 3251 8375
TIME...MOT...LOC 1950Z 310DEG 12KT 3292 8376 3274 8379
3262 8385Special weather statement, Jun 30, 3:56 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT MON JUN 30 2014
GAZ069-079>081-302030-
356 PM EDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 430 PM EDT...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRATTSBURG...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT...UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BIG LAZER CREEK
WMA...PRATTSBURG...CARSONVILLE...WESLEY CHURCH...SALEM...HORNS...
FICKLING MILL...REYNOLDS AND BUTLER. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3267 8399 3254 8410 3253 8433 3275 8445
3288 8433
TIME...MOT...LOC 1956Z 320DEG 14KT 3274 8431The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:01 PM EDT | Special Weather Statement | FFC | Pulaski | 29 min |
| Jun 29, 8:33 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 29, 8:48 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 29, 8:53 PM EDT | Special Weather Statement | FFC | Baldwin | 22 min |
| Jun 29, 9:05 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Jun 29, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 43 min |
| Jun 29, 9:30 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jun 29, 9:42 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 48 min |
| Jun 29, 10:00 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 45 min |
| Jun 30, 12:10 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 50 min |
| Jun 30, 12:18 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 27 min |
| Jun 30, 12:37 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 38 min |
| Jun 30, 12:42 AM EDT | Special Weather Statement | FFC | Bartow, Gordon | 78 min |
| Jun 30, 1:13 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jun 30, 1:39 AM EDT | Special Weather Statement | FFC | Polk | 21 min |
| Jun 30, 2:01 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| Jun 30, 9:36 AM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jun 30, 9:57 AM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Jun 30, 10:20 AM EDT | Special Weather Statement | FFC | Murray | 40 min |
| Jun 30, 12:58 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 47 min |
| Jun 30, 1:15 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Newton and 2 more | 45 min |
| Jun 30, 1:58 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jun 30, 2:03 PM EDT | Special Weather Statement | FFC | Spalding | 42 min |
| Jun 30, 2:12 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 48 min |
| Jun 30, 2:58 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jun 30, 3:07 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 23 min |
| Jun 30, 3:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 30, 3:51 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 24 min |
| Jun 30, 3:56 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 30, 4:13 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jun 30, 4:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Jun 30, 4:43 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 30, 5:03 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jun 30, 5:16 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jun 30, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 46 min |
| Jun 30, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Telfair, Wilcox | 39 min |
| Jun 30, 6:15 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Jun 30, 6:38 PM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 30, 7:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.